RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 1  


Sharp constants for rational approximations of analytic functions
A. I. Aptekarev
3
$k$-Regular maps into Euclidean spaces and the Borsuk–Boltyanskii problem
S. A. Bogatyi
73
Borsuk–Ulam theorem in infinite-dimensional Banach spaces
B. D. Gel'man
83
Impact of quadratic non-linearity on the dynamics of periodic solutions of a wave equation
A. Yu. Kolesov, N. Kh. Rozov
93
$D_\infty$-differential $A_\infty$-algebras and spectral sequences
S. V. Lapin
119
Righteous isometries of weakly symmetric spaces
O. S. Yakimova
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019